# SDR DALA2016020700935

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 69,744 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FASTENER HOLE LOCATED AT FRAME 36 PRESSURE DECK Y1497, FORWARD CARGO COMPARTMENT, PERFORMED TIME LIMITED REPAIR LOCATED ON HOLE AT FRAME 36, PRESSURE DECK Y-1347 FWD CARGO COMPARTMENT IAW ERA 542042-14AD, REV ORIGINAL AND PRI 542042-14D, REV 0 TO 8.
